Bleed after 1 missed BC Pill

We've Moved!

Our wonderful discussion forums have now moved to Facebook...

Click to join us in our HIGM ("Help I'm Getting Married") group!

Clumsy28 Posts: 407
I missed one of my BC control pills on Sat. nite and Wed. I started a light bleed is this normal after so many days and I have taken the rest of them as normal.I was half way thru the pack aswell. Thanks
Anahita Posts: 1161
.
Clumsy28 Posts: 407
Thanks Skinnymini for gettting back to me was imaging the worst
kj88 Posts: 52
Its happened to me before, my gynae says if bright it can be due to cervical erosion- when you take the pill the increase in hormones can increase blood flow to your cervical cells which can result in spotting, whereas dark blood is old and probably left over from your previous cycle, i have regular smears so she was confident it wasnt anything else, if it continues id get it checked but its not real anything unusual!
1